Sorry for the lack of consistent posting the last couple days, all! I've been on official sick-leave, rather unwillingly.
As I wrote the other day, one of my molars had been acting up something awful, and I had gone to several dentists and whatnot to get it fixed, to no avail. Even though I'm on some antibiotics, the pain was getting consecutively worse and worse, and no-one could explain to me why, or what to do about it. Given that I am allergic to pretty much every prescription pain-killer, I was solely relying on Tylenol to get me through the day, but the pain was still unlike anything I had ever experienced before. Today it really reached a pinnacle, and I became certain that I must be doing something very, very wrong. I sat down and seriously considered everything I was doing, everything I was drinking, eating, everything. And then, slowly, it dawned on me: the only variable factor that was consistent across all of my troubles was the last thing I ever would gave guessed. Strangely, it was the Tylenol.
I have always been more of an ibuprofin girl up until the last few days, when I was encouraged to switch to Tylenol to avoid any possible stomach issues. I hadn't even really thought about making the switch at the time, as I guess I just figured they were completely interchangeable. Oh, how wrong I was. After a bit of research, it turns out that one of Tylenol's rarer side effects, which I've never even heard of previously, is "possible severe hypersensitivity reactions". In layman's terms, in like .5% of the population, Tylenol actually magnifies pain horrifically instead of dulling it. I'm not even kidding. Believe me, I'm not laughing. I was stuck in the most evil and sinister loop of pain-needing-pills, pills-causing-pain pergatory that I can imagine.
So I stopped taking the Tylenol immediately, of course, and now I'm almost pain-free. I expect blogging will resume as normal in the next couple of days.
Seriously, though, I can't believe I'm allergic to Tylenol. I mean, that's just all kinds of ridiculous. Come on.